# SDR VNAA202201029994

- Difficulty date: December 4, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flange
- Part number: 601R31802413
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL SKIN ACCESS PANEL FLANGE FOR PANEL 832FL IS CORRODED. CORRECTIVE ACTION: REPAIRED THE ACCESS PANEL FLANGE FOR PANEL 832FL ON THE INTERNAL PAX DOOR SKIN I/A/W OLIVER WYMAN, CAVOK ENGINEERING AUTHORIZATION 27-C7-52-1224 REV. IR DATED 11/26/2021.
